| Model Number |
M00556651 |
| Medical Device Problem Codes |
Break (1069); Use of Device Problem (1670)
| Health Effect - Clinical Code |
Pancreatitis (4481)
| Date of Event |
05/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3 (date of event): date of event was approximated to (b)(6)2023 as no event date was reported.Block h6 (patient codes): patient code e1021 captures the reportable event of pancreatitis.Block h6 (device codes): imdrf device code a0401 captures the reportable event of corewire break.
Event or Problem Description
It was reported to boston scientific corporation that a jagwire was used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.During the procedure, part of the jagwire detached into the pancreatic duct causing pancreatitis in the patient.It was reported that the patient bought the guidewire in to the site.It was noted that the guidewire expired based on the lot and batch number (m00556651 and 18495289) provided back in 07oct2018.Additionally, according to the distributor this guidewire had not been sold by them.No further information has been obtained despite good faith efforts.